On a stochastic hyperbolic system in linear elasticity

dc.contributorVirginia Techen
dc.contributor.authorKim, J. U.en
dc.contributor.departmentMathematicsen
dc.date.accessed2014-05-27en
dc.date.accessioned2014-05-28T18:35:04Zen
dc.date.available2014-05-28T18:35:04Zen
dc.date.issued2000-08en
dc.description.abstractIn this paper we discuss the Cauchy problem for linear elasticity with a space-time white noise forcing term. We show that the solution can be represented by a formula analogous to the Riesz formula for solutions of a wave equation. The solution is a generalized stochastic process and is obtained as the limit of a sequence of ordinary stochastic processes. Our basic tool is the Hilbert space method combined with geometric properties of solutions inherent with a hyperbolic system.en
dc.identifier.citationKim, J. U., "On a stochastic hyperbolic system in linear elasticity," SIAM J. Math. Anal., 32(2), 304-322, (2000). DOI: 10.1137/s0036141099350377en
dc.identifier.doihttps://doi.org/10.1137/s0036141099350377en
dc.identifier.issn0036-1410en
dc.identifier.urihttp://hdl.handle.net/10919/48142en
dc.identifier.urlhttp://epubs.siam.org/doi/abs/10.1137/S0036141099350377en
dc.language.isoen_USen
dc.publisherSiam Publicationsen
dc.rightsIn Copyrighten
dc.rights.urihttp://rightsstatements.org/vocab/InC/1.0/en
dc.subjectgeneralized stochastic processen
dc.subjectgaussian processen
dc.subjectwhite noiseen
dc.subjecthyperbolic systemen
dc.subjectwave-equationen
dc.subjectwhite noiseen
dc.subjectdimensionsen
dc.subjectmathematics, applieden
dc.titleOn a stochastic hyperbolic system in linear elasticityen
dc.title.serialSiam Journal on Mathematical Analysisen
dc.typeArticle - Refereeden
Files
Original bundle
Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
s0036141099350377.pdf
Size:
215.46 KB
Format:
Adobe Portable Document Format
Description:
Main article